A Particular Bit of Universality

Scaling Limits of Some Dependent Percolation Models

Federico Camia, Charles Newman, Vladas Sidoravicius

Research output: Contribution to journalArticle

Abstract

We study families of dependent site percolation models on the triangular lattice double struck T sign and hexagonal lattice ℍ that arise by applying certain cellular automata to independent percolation configurations. We analyze the scaling limit of such models and show that the distance between macroscopic portions of cluster boundaries of any two percolation models within one of our families goes to zero almost surely in the scaling limit. It follows that each of these cellular automaton generated dependent percolation models has the same scaling limit (in the sense of Aizenman-Burchard [3]) as independent site percolation on double struck T sign.

Original languageEnglish (US)
Pages (from-to)311-332
Number of pages22
JournalCommunications in Mathematical Physics
Volume246
Issue number2
DOIs
StatePublished - Apr 2004

Fingerprint

Scaling Limit
Universality
scaling
Dependent
cellular automata
Cellular Automata
Hexagonal Lattice
Model
Triangular Lattice
Configuration
Zero
configurations
Family

ASJC Scopus subject areas

  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

A Particular Bit of Universality : Scaling Limits of Some Dependent Percolation Models. / Camia, Federico; Newman, Charles; Sidoravicius, Vladas.

In: Communications in Mathematical Physics, Vol. 246, No. 2, 04.2004, p. 311-332.

Research output: Contribution to journalArticle

@article{4742204bc64a4e409070d629ec7946d9,
title = "A Particular Bit of Universality: Scaling Limits of Some Dependent Percolation Models",
abstract = "We study families of dependent site percolation models on the triangular lattice double struck T sign and hexagonal lattice ℍ that arise by applying certain cellular automata to independent percolation configurations. We analyze the scaling limit of such models and show that the distance between macroscopic portions of cluster boundaries of any two percolation models within one of our families goes to zero almost surely in the scaling limit. It follows that each of these cellular automaton generated dependent percolation models has the same scaling limit (in the sense of Aizenman-Burchard [3]) as independent site percolation on double struck T sign.",
author = "Federico Camia and Charles Newman and Vladas Sidoravicius",
year = "2004",
month = "4",
doi = "10.1007/s00220-004-1042-6",
language = "English (US)",
volume = "246",
pages = "311--332",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - A Particular Bit of Universality

T2 - Scaling Limits of Some Dependent Percolation Models

AU - Camia, Federico

AU - Newman, Charles

AU - Sidoravicius, Vladas

PY - 2004/4

Y1 - 2004/4

N2 - We study families of dependent site percolation models on the triangular lattice double struck T sign and hexagonal lattice ℍ that arise by applying certain cellular automata to independent percolation configurations. We analyze the scaling limit of such models and show that the distance between macroscopic portions of cluster boundaries of any two percolation models within one of our families goes to zero almost surely in the scaling limit. It follows that each of these cellular automaton generated dependent percolation models has the same scaling limit (in the sense of Aizenman-Burchard [3]) as independent site percolation on double struck T sign.

AB - We study families of dependent site percolation models on the triangular lattice double struck T sign and hexagonal lattice ℍ that arise by applying certain cellular automata to independent percolation configurations. We analyze the scaling limit of such models and show that the distance between macroscopic portions of cluster boundaries of any two percolation models within one of our families goes to zero almost surely in the scaling limit. It follows that each of these cellular automaton generated dependent percolation models has the same scaling limit (in the sense of Aizenman-Burchard [3]) as independent site percolation on double struck T sign.

UR - http://www.scopus.com/inward/record.url?scp=2142651448&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=2142651448&partnerID=8YFLogxK

U2 - 10.1007/s00220-004-1042-6

DO - 10.1007/s00220-004-1042-6

M3 - Article

VL - 246

SP - 311

EP - 332

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 2

ER -